New existence theorems of coincidence points approach to generalizations of Mizoguchi-Takahashi’s fixed point theorem
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1687-1812
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
New existence theorems of coincidence points approach to generalizations of Mizoguchi-Takahashi’s fixed point theorem ; volume:2012 ; number:1 ; day:19 ; month:9 ; year:2012 ; pages:1-10 ; date:12.2012
Fixed point theory and applications ; 2012, Heft 1 (19.9.2012), 1-10, 12.2012
- Creator
-
Lin, Ing-Jer
- Contributor
-
Chen, Tai-Hung
SpringerLink (Online service)
- DOI
-
10.1186/1687-1812-2012-156
- URN
-
urn:nbn:de:1111-2016073139395
- Rights
-
Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 11:00 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Lin, Ing-Jer
- Chen, Tai-Hung
- SpringerLink (Online service)